# SDR HNAA2009020100041

- Difficulty date: September 13, 2008
- Submitted: February 1, 2009
- Operation: Air carrier
- Aircraft: N982HA
- Make and model: Dhav DHC8102
- Aircraft serial: 380
- Aircraft time: 36,673 hours, 39,996 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 85711802005
- Condition: Corroded
- Location: Rt Wing
- Part time: 36,673 hours, 39,996 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING ACCESS PANEL 622 AT (STRESS PANEL) HAS 2 HOLES CORRODED.  CORROSION FOUND TO BE IN LIMIT PER RD8-57-1715.  REPAIR HOLES IAW RD8-57-1715.
